# SDR SWIA201439358

- Difficulty date: September 11, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 30,500 hours, 25,072 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621, BULKHEAD WEB HAS CRACK AT LBL 36.0 NEAR FLOOR.   REPAIRED BULKHEAD WEB IAW REO.  COMPLIED WITH ST 51-900-1003. PRESSURE CHECK GOOD IN REPAIR AREA IAW AMM.
